| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 30103205 g7 vit e neutral lnr 32mm e 66058737.G2: foreign: japan.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 02864.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the two liners could not be inserted correctly into the shell during the same case.Another liner was used to complete the case.No known impact or consequence to the patient.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified both returned liners show damage to the locking feature of the device.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the damage to the returned liners.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.